Le rôle de la frontière dans un problème elliptique avec non-linéarité critique et conditions au bord de Neumann
Séminaire Équations aux dérivées partielles (Polytechnique) dit aussi "Séminaire Goulaouic-Schwartz" (1993-1994), Talk no. 23, 11 p.
@article{SEDP_1993-1994____A24_0,
     author = {Rey, O.},
     title = {Le r\^ole de la fronti\`ere dans un probl\`eme elliptique avec non-lin\'earit\'e critique et conditions au bord de {Neumann}},
     journal = {S\'eminaire \'Equations aux d\'eriv\'ees partielles (Polytechnique) dit aussi "S\'eminaire Goulaouic-Schwartz"},
     note = {talk:23},
     publisher = {Ecole Polytechnique, Centre de Math\'ematiques},
     year = {1993-1994},
     mrnumber = {1300919},
     language = {fr},
     url = {http://www.numdam.org/item/SEDP_1993-1994____A24_0/}
}
TY  - JOUR
AU  - Rey, O.
TI  - Le rôle de la frontière dans un problème elliptique avec non-linéarité critique et conditions au bord de Neumann
JO  - Séminaire Équations aux dérivées partielles (Polytechnique) dit aussi "Séminaire Goulaouic-Schwartz"
N1  - talk:23
PY  - 1993-1994
DA  - 1993-1994///
PB  - Ecole Polytechnique, Centre de Mathématiques
UR  - http://www.numdam.org/item/SEDP_1993-1994____A24_0/
UR  - https://www.ams.org/mathscinet-getitem?mr=1300919
LA  - fr
ID  - SEDP_1993-1994____A24_0
ER  - 
%0 Journal Article
%A Rey, O.
%T Le rôle de la frontière dans un problème elliptique avec non-linéarité critique et conditions au bord de Neumann
%J Séminaire Équations aux dérivées partielles (Polytechnique) dit aussi "Séminaire Goulaouic-Schwartz"
%Z talk:23
%D 1993-1994
%I Ecole Polytechnique, Centre de Mathématiques
%G fr
%F SEDP_1993-1994____A24_0
Rey, O. Le rôle de la frontière dans un problème elliptique avec non-linéarité critique et conditions au bord de Neumann. Séminaire Équations aux dérivées partielles (Polytechnique) dit aussi "Séminaire Goulaouic-Schwartz" (1993-1994), Talk no. 23, 11 p. http://www.numdam.org/item/SEDP_1993-1994____A24_0/

[1] Adimurthi, G. Mancini - The Neumann problem for elliptic equations with critical nonlinearity, "A tribute in honour of G. Prodi" Scuola Norm. Sup. Pisa (1991), 9-25. | MR | Zbl

[2] Adimurthi, S.L. Yadava - Existence and nonexistence of positive radial solutions of Neumann problems with critical Sobolev exponents, Arch. Rat. Mech. Anal. 115 (1991), 275-296. | MR | Zbl

[3] Adimurthi, G. Mancini, S.L. Yadava - The role of the mean curvature in semilinear Neumann problem involving critical exponent, à paraître. | Zbl

[4] Adimurthi, F. Pacella, S.L. Yadava - Interaction between the geometry of the boundary and positive solutions of a semilinear Neumann problem with critical nonlinearity, J. Funct. Anal. 113 (1993), 318-350. | MR | Zbl

[5] Adimurthi, F. Pacella, S.L. Yadava - Characterization of concentration points and L∞-estimates for solutions of semilinear Neumann problem involving the critical Sobolev exponent, à paraître. | Zbl

[6] A. Bahri - Critical points at infinity in some variational problems Pitman Research Notes in Math. Series 182, Longman (1989). | MR | Zbl

[7] A. Bahri, J.M. Coron - On a nonlinear elliptic equation involving the critical Sobolev exponent: the effet of the topology of the domain, Comm. Pure Appl. Math. 41 (1988), 255-294. | MR | Zbl

[8] A. Bahri, Y. Li, O. Rey - On a variational problem with lack of compactness: the topological effet of the critical points at infinity, à paraître dans Calculus of Variations and PDE's. | Zbl

[9] H. Brezis, L. Nirenberg - Positive solutions of nonlinear elliptic equations involving critical Sobolev exponents. Comm. Pure Appl. Math. XXXVI (1993). 437-477. | MR | Zbl

[10] C. Budd, M.C. Knaap, L.A. Peletier - Asymptotic behaviour of solutions of elliptic equations with critical exponent and Neumann boundary conditions. Proc. Roy. Soc. Edinburgh 117A (1991), 225-250. | MR | Zbl

[11] B. Gidas, J. Spruck - A priori bounds for positive solutions of nonlinear elliptic equations, Comm. Partial Diff. Equ. 6 (1981), 883-901. | MR | Zbl

[12] E.F. Keller, L.A. Segel - Initiation of slime mold aggregation viewed as an in-stability, J. Theoret. Biol. 26 (1970), 399-415.

[13] C.S. Lin, W.M. Ni - On the Diffusion Coefficient of a Semilinear Neumann Problem, Springer Lecture Notes 1340, Springer, New-York, Berlin. (1986). | MR | Zbl

[14] C.S. Lin, W.M. Ni, I. Takagi - Large amplitude stationary solutions to a chemotaxis system, J. Differential Equations 72 (1988), 1-27. | MR | Zbl

[15] P.L. Lions - The concentration compactness principle in the calculus of variations, the limit case, Rev. Mat. Iberoamericana 1.1 (1985), 145-201 et 1.2 (1985),45-121. | MR | Zbl

[16] H. Meinhardt - Models of Biological Pattern Formation, Academic Press, London, New-York (1982).

[17] O. Rey - The role of the Green's function in a nonlinear elliptic equation involving the critical Sobolev exponent, J. Funct. Anal. 89 (1990), 1-52. | MR | Zbl

[18] O. Rey - Boundary concentration in an elliptic Neumann problem with critical nonlinearity, à paraître.

[19] X.J. Wang - Neumann problem of semilinear elliptic equations involving critical Sobolev exponents, J. Diff. Equ. 93 (1991). 283-310. | MR | Zbl